Tuberculous periprosthetic infection precipitated by infliximab therapy.
Аннотация
Biological therapy with TNF-α inhibitors have been increasingly used in the treatment of inflammatory arthritis. Systemic tuberculosis infections are often known to occur following treatment with these biological agents. However, no case of periprosthetic tuberculous infection of the hip following this therapy has been reported. We report a case of a 45-year-old man who developed periprosthetic tuberculous infection soon after infliximab injection. We also discuss the need of pretreatment awareness, high index of suspicion, early diagnosis and management of such case.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.